# SDR USAABB00044

- Difficulty date: March 31, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - FOUND THE FLOOR LEVEL EMERGENCY LIGHT SYSTEM INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES AT ROWS 1, 4, 6, 26, 29 AND 33 AND THE LIGHT ASSEMBLY AT ROW 13.  (M)
